# SDR QMLA201202092018

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N520CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6537
- Aircraft time: 3,099 hours, 16,060 cycles
- Engine: Tmeca ARRIEL2C
- Engine time: 3,064 hours, 9,306 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 70BM021710
- Part serial: 00560
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CLIMB OUT FROM A SIMULATED ENGINE FAIL USING THE TRAINING SWITCH IN A SA365.  SMOKE AND FUMES IN THE COCKPIT PREDOMINATELY ON COPILOT SIDE.  NOTICED THE HEAT LEVER WAS SLIGHTLY FORWARD SHUTOFF, SMOKE AND FUMES REDUCED AND WENT AWAY.  RETURNED TO FIELD AND LANDED.  FOUND OIL LEAKING FROM SPLIT LINE OF COMPRESSOR MODULES 1 AND 2, ON NR 2 ENG CAUSED OIL INGESTION INTO BLEED AIR HEAT SYS, AFTER INSPECTING ENGINE IT IS DETERMINED THAT A MODULE 2-3 REPLACEMENT IS REQUIRED.
